# SDR AALA2018092089014

- Difficulty date: September 17, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 26,636 hours, 10,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,   LOSS OF HYDRAULIC SYSTEM A.   WORKED THRU QRH.   SYSTEM FAILURE BUT HAD NO LOW PRESSURE INDICATIONS.  DIVERTED.   AN EMERGENCY WAS DECLARED, AND LANDED WITHOUT INCIDENT.   REMOVED FROM SERVICE.   REPLACED TWO AFT BRAKE PRESSURE LINES ABOVE THE RT GEAR IAW MM 20-10-51. SERVICED THE A  HYDRAULIC SYS IAW MM 12-12-00.
